ACE Inhibitor-Induced Angioedema following Cervical Spine Su
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Angioedema is a well-known side effect of angiotensin converting enzyme inhibitors (ACEi). However, ACE inhibitors induced angioedema after cervical surgery is a rare condition. They result in increased levels of circulating bradykinins. Rare cases of angioedema following local trauma in patients using ACE inhibitors have been published. We present such a case. A 54-year-old Caucasian female with a history significant for hypertension, controlled with lisinopril, was admitted for routine cervical spine surgery. She has severe degenerative cervical disc disease and was admitted to the hospital for an elective cervical diskectomy. The patient failed weaning off the ventilator on multiple attempts postoperatively. There were no observed symptoms of an allergic reaction. A CT scan of the neck showed extensive soft tissue edema at the level of the arytenoids. Dexamethasone was given to reduce the edema without successful resolution....

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5350291/
Preview
Like
Comment
Share